# SDR DALA2015072704681

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,689 hours, 23,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 833 FWD POSITION IN PASSENGER CABIN.  REPLACED SEGMENT ANGLE LOCATED ON EMERGENCY EXIT DOOR 833 FWD POSITION IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279040.
